Kirkland Signature Ibuprofen, 200 mg., 1,000 Tablets

Kirkland Signature Ibuprofen, 200 mg., 1,000 Tablets

Rp 141,258.60

  • USD: $ 9.99

  • Compare to Advil Active Ingredient
  • Pain Reliever/Fever Reducer (NSAID)
  • 2 Bottles, 500 Tablets Each
  • Description
  • Size Guide
  • Additional information
  • Reviews (0)

Description

  • About
    Kirkland Signature Ibuprofen Tablets USP, 200 mg active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over.

    Kirkland Signature Ibuprofen Tablets USP, 200 mg are a nonsteroidal anti-inflammatory drug (NSAID). A medicine for aches and pains, Kirkland Signature Ibuprofen Tablets USP, 200 mg do not contain gluten.

    Kirkland Signature Ibuprofen Tablets USP, 200 mg should be taken in the smallest effective dose.

  • understanding
    NSAIDS
    NSAIDS (Nonsteroidal Anti-Inflammatory Drugs), relieve pain by reducing the production of hormone-like substances (prostaglandins) that cause pain.

    Acetaminophen
    Acetaminophen relieves pain by talking to the area of the brain that receives the pain signals.

    Pain
    Muscles, bones and joints are vulnerable targets for pain to attack. Chronic pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. It is the continual firing of the pain signals.

    Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last a few moments or for longer.

  • Tips
    Pain Management
    Exercise may help with chronic pain as it keeps a person more active and releases endorphins, the body’s natural pain blocker.

    Not getting enough sleep can make pain worse or pain can prevent a good night’s sleep. Practicing good bed time habits by going to sleep and waking up on a regular schedule may be helpful.

    Good distractions such as playing a game, reading or conversation with friends can also help relieve pain.

    Fatty meats, wine and cheese may be foods that trigger pain in some people. Keeping a food diary and eliminating certain types of food can help determine if that is the case.

    Other activities that may help relieve pain are yoga, strength training, and deep breathing.

  • Directions
    Directions 

    • do not take more than directed 
    • the smallest effective dose should be used

    Adults and children 12 years and older:

    •  take 1 tablet every 4 to 6 hours while symptoms persist
    •  if pain or fever does not respond to 1 tablet, 2 tablets may be used
    •  do not exceed 6 tablets in 24 hours, unless directed by a doctor

    Children under 12 years: ask a doctor

  • Facts
  • Chart

Kirkland Signature

  • KS Commitment
    When you choose to purchase Kirkland Signature medications for your household, you can do so with complete confidence. All of Costco’s Kirkland Signature over-the-counter medications are the generic version of their national brand counterparts. Kirkland Signature Brand products are subject to the same manufacturing standards mandated by the FDA, just like the leading national brands. Kirkland Signature OTC items work as well as the national brands and our products also deliver significant value and savings.
external
size chest(in.) waist(in.) hips(in.)
XS 34-36 27-29 34.5-36.5
S 36-38 29-31 36.5-38.5
M 38-40 31-33 38.5-40.5
L 40-42 33-36 40.5-43.5
XL 42-45 36-40 43.5-47.5
XXL 45-48 40-44 47.5-51.5

Additional information

Weight 21 oz

Reviews

There are no reviews yet.


Be the first to review “Kirkland Signature Ibuprofen, 200 mg., 1,000 Tablets”

You've just added this product to the cart: